EliteFitness.com Bodybuilding ForumsDbol prostate enlargement 1 of 2 1 2 Last Jump to page: Results 1 to 15 of Normally taking dbol alone isnt recommended but im a TRT patient so i still get about mg of test a week anyway. I need to know dgol my prostate is already swelling. Originally Posted by Junkboxer.
Page 1 of 2 1 2 Last Jump to page: Results 1 to 15 of Normally taking dbol alone isnt recommended but im a TRT patient so i still get about mg of test a week anyway. I need to know if my prostate is already swelling. Originally Posted by Junkboxer.
Last edited by banker23; at Well hello Mister Fancypants. Well, I've got news for you pal, you ain't leadin' but two things, right now: I actually just went to the doc today because I've been peeing twice a night, I got the finger up the butt and found out my prostate is enlarged.
I'm 6 weeks post cycle, hopefully it goes away. My symptoms were frequent urination and some mild flow decreases. He put me on flomax and is going to run a bunch of labs. Your symptoms sound similar to mine. Controlling E2 will go a long way in stopping prostate problems.
Originally Posted by BigBlackGuy. Originally Posted by sassy Man mine has to be screwed after I pee I feel done then I am pissin my pants after I thought I wasn't shaking it enough but it looks bad in public tossing it too much.
At home I go to town and it shoots all over my wife hates it lol. Originally Posted by KungF. I have symptoms very close to what you guys are describing. Going several times during the night and having to go often or having a hard time to start and then not having a strong stream.
I have read a bunch about this and it would seem prostrate issues would be the culprit. Here's my deal I have no insurance but am able to get just about anything. I read about avadart, flomax, proscar and cadura. From my source flomax is fairly expensive where as cardura is very cheap and I think they are basically the same thing.
So I was thinking of trying the cardura at the lowest dose being the 1mg and see if it helps my symptoms. I dont have high blood pressure and I have been advised by a nurse friend of mine not to take it because of that reason. But I thought trying the lowest dose 1mg for a trial period would be alright. What do you think about that? With all of them it states to start at the very lowest dose and work you'r way up from that point and to take it at night because it can make you dizzy upon standing.
In my case I wouldnt go past the 1mg and see if it helps my flow. Besides when I start running this next cycle I may have a bit of high blood pressure anyway especially if I toss in tren or go high dose with a few other goodies.
Just be careful and don't take Ed meds w any of thes meds cause they act the same. Thank you for the advise. Yes I read that about ED meds. But from my understanding you can take sildenafil citrate viagra but NOT cadalifil cialis. I like cialis better but the sildenafil citrate works just fine. I will be very cautious though and I dont use the sildenafil very often. Ussually dont need it but it can be fun once in a while.
Originally Posted by Roaddkingg. Before taking any medication, look at your fluid intakes. I don't see where OP has posted back if he is drinking any pre workout drinks, coffee, or soda, tea, etc.
The dribbling left over piss is symptomatic of too much stim as well so without going to a doctor you can't be sure Let us know if you've done this already so we can at least cross it off the list of potential culprits. After this, don't forget it could be an infection as well so self prescribing a prostate medication is not going to help and may make matters worse.
I've been there too and at my age 38 prostate is the least likely cause of the three options here: If you're still having symptoms, then I guess you could try the prostate meds.
Well, I'm 32 and mine is enlarged for sure, I had the test, and I was tested for a uti. So it is possible for young men to have this problem, in fact my doc said it's fairly cOmmOn. I do cOmpletely agree that one shouldn't just start self medicating, I would recommend just paying for the doc visit and find out for sure. Originally Posted by exphysiologist